# SDR ASOA20130719192V

- Difficulty date: July 19, 2013
- Submitted: July 20, 2013
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 35,813 hours, 27,133 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CRACKED AT FRAME 75A AND STRINGER 12R.  MX PERFORMED A DOUBLER REPAIR IAW EC5330-02578.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
